Nosebleeds

Anabolic/androgenic steroid use may be associated with periodic nosebleeds. According to one study, approximately 20% of illicit steroid users reported this side effect, making it fairly common. Nosebleeds are not a direct result of androgenic action, but are secondary to steroid-induced increases in blood pressure and/or reductions in blood clotting factors.

Although they can be scary, most nosebleeds are harmless, and will not require emergency medical attention. When related to steroid use, however, they may reflect other more serious underlying health issues, particularly hypertension. Nosebleeds that occur under AAS influence usually stop reappearing shortly after drug discontinuance, as blood pressure and/or clotting factors return to their normal pre-treated state.

References

Wlliam Llewellyn (2011) - Anabolics

Back to Side effects

Caution

We make no claims that the information on this web site is appropriate. Access to the materials on this web site may not be legal by certain persons or in certain countries. If you access this web site, you do so at your own risk and are responsible for compliance with the laws of your jurisdiction.